An invariance principle for Markov processes and Brownian particles with singular interaction

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We prove an invariance principle for functionals of Markov processes. As an application we prove an invariance principle for tagged particles of Brownian particles with non-symmetric interactions.

Original languageEnglish
Pages (from-to)217-248
Number of pages32
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume34
Issue number2
DOIs
Publication statusPublished - Jan 1 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An invariance principle for Markov processes and Brownian particles with singular interaction'. Together they form a unique fingerprint.

  • Cite this